# SDR DALA2025073105750

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 66,026 hours, 34,525 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Faulted
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 NWS TILLER STICKY.  ADJUSTED CAPTAIN NWS TILLER, REF A319 AMM 32-51. OK FOR SVC.
